MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROTHESIS
Catalog Number 105-4010
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitter to fda by the us importer with report number 3014128390-2023-00023.
 
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2023.The implantation date was on (b)(6) 2023.A cup, a glenosphere, a humeral spacer and screws were explanted.A cup, a glenosphere, a humeral spacer, post extension and screws were implanted.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
emeric obin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key17929060
Report Number3009532798-2023-00092
Device Sequence Number17732215
Product Code PHX
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue Number105-4010
Device Lot NumberM3768
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown